Previous |  Up |  Next


Title: Geometrie simplexu v $E_n$. II. (Czech)
Title: Geometry of the simplex in $E_n$. II. (English)
Author: Fiedler, Miroslav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 80
Issue: 4
Year: 1955
Pages: 462-476
Summary lang: English
Summary lang: Russian
Category: math
MSC: 50-0X
idMR: MR0089436
Date available: 2009-09-23T06:42:09Z
Last updated: 2012-05-11
Stable URL:
Related article:
Related article:


Files Size Format View
CasPestMat_080-1955-4_7.pdf 2.492Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo